Indian Journal of Science and Technology
Year: 2012, Volume: 5, Issue: 2, Pages: 1-13
Z. Valizadeh1*, R. Ezzati2 and S. Khezerloo2
1Department of Mathematics, Roudehen Branch,
2Department of Mathematics, [email protected],
*Author For Correspondence
Department of Mathematics,
We consider two types of dual fuzzy systems with respect to two different fuzzy multiplications and propose an approach for computing an approximate nonnegative symmetric solution of some dual fuzzy linear system of equations. We convert the m n dual fuzzy linear system to two m n real linear systems by considering equality of the median intervals of the left and right sides of the dual fuzzy system. Then, the real systems are solved, when the solutions does not satisfy nonnegative fuzziness conditions, an appropriate constrained least squares problem is solved. We finally present some computational algorithms and illustrate their effectiveness by solving some randomly generated consistent as well as inconsistent systems.
Keywords: LR fuzzy numbers, Triangular fuzzy numbers, Dual fuzzy systems, Median interval defuzzification
Subscribe now for latest articles and news.